# SDR AALA2019111989034

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 55,534 hours, 31,838 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Gouged
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN INSPECTION FOR DAMAGE CAUSED BY THE LEFT MAIN LANDING GEAR DOOR FITTING BECOMING DETACHED FROM THE KEEL BEAM DURING GEAR RETRACTION ON TAKEOFF (SEE AALA201911099002 FOR ORIGINAL REPORT) REVEALED A GOUGED FASTENER HOLE ON THE VERTICAL WEB OF THE KEEL BEAM (UPPER AFT) AT FR 42 AND S36L WHICH WAS REPAIRED BY OVERSIZING THE HOLE PER EA 300270..
